# SDR 2007UALA00802

- Difficulty date: March 16, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 57,874 hours, 34,190 cycles
- Engine: Cfmint CFM563C1
- Engine time: 50,660 hours, 32,412 cycles
- System (JASC): 7603 · Power Lever
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENG 2 THROTTLE STUCK.  ENG 2 N1 WILL NOT GO BELOW 75 PERCENT N1 AND 3000 FF WITH THRUST LEVER AT IDLE.  [SUP 05-29-07]  FAULTY MAIN ENGINE CONTROLLER.  REPLACED THE MAIN ENGINE CONTROLLER.  UNIT FAILED BENCH TEST. FOUND FAILED CDP. UNIT REQUIRES OVERAHAUL.
